# SDR A6WA200740332

- Difficulty date: June 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 20,747 hours, 17,531 cycles
- Engine: Ge CF343B1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Failed
- Location: 10th Stage Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10TH STAGE ISO VALVE WILL NOT OPEN.  REINSTALLED CONNECTOR ON 10TH STAGE VALVE, OPS CHECK GOOD, OK FOR SERVICE.  (K)
